# SDR SWAA2022111556898

- Difficulty date: October 6, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 59,685 hours, 35,389 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER L/E PANEL 521DB CORNER EDGES DELAMINATED.   PERFORMED VISUAL AND TAP TEST INSPECTION ON PANEL AND FOUND NO ENTRY OF WATER, OIL, FUEL, OR OTHER UNWANTED MATERIAL IAW NDTM 51-05-01.   PREPARED PANEL IAW SRM 51-70-04-2R-13, PARA 4.C, & SRM 51-70-04-2R-0 PARA 4.E.   REPAIRED THE PANEL IAW SRM 51-70-04-2R-13, PARA 4.G, AND SRM 51-70-04-2R-0 PARA 4.L.  APPLIED TOP-COAT ON LT WING LOWER LEADING EDGE PANEL IAW AMM 51-21-73-370-803.
